Discussions that mention neoral

Allergies board


Yes I took cyclosporin ( Neoral ) for a coupld of months. I can't remember all the details about it but if you click on my username you can scroll down to read all my posts and then I won't have to repeat myself.
In a nut shell, it did not work till I was so sick I could not eat or drink anything or it would run right through me. I was homebound for several weeks. Literally, I could not be far from the bathroom. I was at that time completely hive free but too sick to enjoy it. I hated getting blood drawn every two weeks and going to the Dr. so much and missing so much work too.
SO I had to stop taking it and the hives came back. For some reason the past few months I don't have them near as bad. I get hives mostly pressure ones now, and they are more severe when and right before that time of the month. SO I get a double whammy I guess you could say for about two weeks a month. I really have to be carefull so I don't cause any pressure then.
Are you planning on taking the cyclosporin sometime soon? It is a dangerous drug and you have to be very carefull. I asked the Dr. once to increase the doseage faster so it would start to help me. I think I started at 25mg a day and then increased to 75 a day. He said to me.........you don't understand, if I increase it too fast and it is too strong for you this could shut you kidneys down completly. I got the point and decided to be more patient. It took longer to start helping than expected but the side effects were not worth it. I was in so much pain from it too. But I am glad I took the chance anyway. I was probably at the point you are too. I was willing to do anything..........even increasing my chances of getting cancer just to get rid of the hives. Good luck and let me know what you are doing these days. I have been doing this battle for 3 and a half years now. I know how much it sucks! :D